Clarinase Repetabs 14 Tabs
These tablets provide nasal congestion relief and contain a non-drowsy antihistamine that effectively reduces allergy symptoms
Clarinase tablets are tablets specially designed for those suffering from colds and influenza.
These tablets contain a unique formula that includes a non-drowsy antihistamine.
They also contain pseudoephedrine, an anti-decongestant that relieves dryness, runny nose, and sinus congestion.
Clarinase tablets effectively reduce the severity of the troublesome symptoms that accompany allergies and allergic rhinitis.
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.
Clarinase Repetabs benefits:
- Relieve symptoms of chronic allergies.
- Reduce sneezing and allergic coughing.
- Relieve seasonal nasal allergies.
- Relieve nasal and sinus congestion.
- Reduce secretions and nasal drip.
- Soothe irritation of mucous membranes resulting from allergies.
- Relieve burning and itching of the allergic eye.
• Warnings and precautions:
- Patients with renal and liver failure should inform their doctor or pharmacist before using these tablets.
- Keep this medicine out of the reach and sights of children.
- Do not take this medicine for more than 10 days without consulting your doctor.
- Other medicines and Loratadine:
- Loratadine may interact with carbamazepine, cimetidine, and clarithromycin.
- It should not be given simultaneously with sedative medications.
- Possible side effects:
- Pseudoephedrine may cause dry mouth, headache, and discomfort.
How To Store ?
room temperature
Size
14 Tabs
Made in:
Spain
Loratadine, Pseudoephedrine.
How to use Clarinase Repetabs:
- For adults and children above 12 years: one tablet daily every 12 hours.
- Do not use in children under 12 years of age